MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA FEM CEMENTED SIZ 4,L-MEDIAL; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

ARTHREX, INC. IBAL UKA FEM CEMENTED SIZ 4,L-MEDIAL; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number IBAL UKA FEM CEMENTED SIZ 4,L-MEDIAL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/08/2022, it was reported by a sales representative via email that during a medial uni-compartmental knee replacement a ar-501-ufld ibalance¿ uka femoral,cemented size 4s the cement became to firm when trying to implant the femoral component.Not being able to fully seat the femoral component, the component was then removed as well as the cement removed and a new batch of cement mixed.A 2nd component was opened, as all the prior cement could not be removed from the original implant.It was also found that the tibial acl insertion had avulsed, that was repaired back down to the tibia with a 4.5 cannulated screw and washer, as well as a fibertape fixated with a swivelock into the proximal tibia.The case was completed, with no patient effect reported.
 
Additional Manufacturer Narrative
Visual inspection found on the proximal side of the device a significant amount of cement on the device.The hardening of the cement is an expected process.Possible causes of the cement hardening include misuse of the device leaving significant time for the cement to cure before seating of the device was attempted or the cement possibly cured faster than expected.However, no issues were noted with ar-501-ufld.Complaint was not confirmed.

Brand Name
IBAL UKA FEM CEMENTED SIZ 4,L-MEDIAL
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15310539
Report Number1220246-2022-05414
Device Sequence Number16843580
Product Code KRR
UDI-Device Identifier00888867034273
UDI-Public00888867034273
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberIBAL UKA FEM CEMENTED SIZ 4,L-MEDIAL
Device Catalogue NumberAR-501-UFLD
Device Lot Number13776076
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown